# SDR CALA2016111400909

- Difficulty date: November 14, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 102,940 hours, 15,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHTS FLASH AT LEFT WINDOW EXIT INSPECTED LIGHT ASSY 2 EA. ALL LOOKS NORMAL, OPS CK NORMAL AMM 33-51-00.
